# SDR TSAA20230606072

- Difficulty date: June 6, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 51,243 hours, 57,789 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA 1464/193 CORROSION AT R/H SIDE HORIZONTAL STABILIZER REAR SPAR UPPER SURFACE AT STAB STA 143 (1.0" X 0.4" IN AREA).  ALL CORROSION REMOVED AT RH HORIZONTAL STABILIZER REAR SPAR UPPER SURFACE AT STAB STA 143 (1.0" X 0.4" IN AREA).  REMOVED 0.020" AND REMAINING 0.730" IS WITHIN ALLOWABLE LIMIT.  AREA CLEAN AND PROTECTIVE IAW B737-300 SRM 51-10-2, 51-20-01 AND 55-10-10 ALLOWABLE DAMAGE 1 FIG 101 (R130).
